# SDR 2001UALA00238

- Difficulty date: March 1, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 28,298 hours, 20,946 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIRED AREA ON BS 178 WILL INTERFER WITH THE CHORD DOUBLER.  THIS IS CONSIDERED A MAJOR REPAIR.  INSTALLED DOUBLER TO AFFECTED AREA.  ACCOMPLISHED MAJOR REPAIR.
